# SDR REXA2022020100180

- Difficulty date: February 1, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15174
- Aircraft time: 32,266 hours, 22,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Part time: 274 hours, 212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS POWERED BY PS38 BATTERY PACK INOP, 2 AFT OUTSIDE LIGHTS AND 2 CEILING LIGHTS IN CABIN	REMOVED AND REPLACED BATTERY ASSY PS38 IAW JOBCARD:33-900-701. P/N ON/ OFF-2013-1ASMI S/N ON- 13857 OFF-13735 POSITION PS38
